# SDR AALA20130102006

- Difficulty date: December 29, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 52,598 hours, 6,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 25C ESCAPE PATH LIGHT MISSING LAMPS.  REPLACED LAMP FOR SEAT 25C ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
